# SDR 2008UALA01023

- Difficulty date: February 25, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 51,719 hours, 9,718 cycles
- Engine: Pwa PW4077
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 667
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DENT WAS FOUND ON FUSELAGE SKIN AT STA 667, BETWEEN STR 26L AND 27L.  DENT IS 4" X 5".  CUT OUT DENT AND ACP HEFC INSP FOR DAMAGE FREE. ACP OPEN HOLE HFEC INSP FOR FASTENER HOLES. INSTALLED DOUBLER REPAIR.  THE REPAIR IS CAT B REQUIRES FUTURE REINSPECTION AFTER NEXT 30000 FLT CYL.  ACFT OK FOR SERVICE.
